# SDR AALA202103299032

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N995NN
- Make and model: Boeing 737823
- Aircraft serial: 31245
- Aircraft time: 13,692 hours, 5,625 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING THROUGH 16000, STABILIZER OUT OF TRIM LIGHT ILLUMINATED. RAN QUICK REFERENCE HANDBOOK AND DID NOT FIX. MANUAL TRIM BINDING. DECLARED EMERGENCY AND LANDED IN CANCUN. REMOVED AND INSTALLED STABILIZER TRIM MOTOR IAW AMM 27-41-71-400-801.
